# SDR DL777000636

- Difficulty date: April 4, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 627 hours, 229 cycles
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Connector
- Condition: Overheated
- Location: Vdu 8 & 9
- Component: Connector, W6961
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONFIDENCE CHECK, FOUND NO MONITORS OPERATING AT VDU 8 AND 9, VDU 8 J2 CONNECTOR FOUND OVERHEATED.  NEED NEW J2 CONNECTOR.  C/B P210 C1 VIDEO DIST 4 PULLED AND COLLARED.  ALL CONNECTORS AT VDU 8 BAGGED AND TIED BACK.  NEED NEW J2 CONNECTOR (P/N W6961).
